Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had dizziness. Referred to allergy specialist. Gave antivert. Why am I losing weight?

I dizziness for the past 1 1/2 weeks. I went to a ear specialist, one that I saw 12 years ago for a similar dizziness and at that time an MRI was taken and no problems were found. That one was one of shorter duraton.I was referred to a inner ear & allergy specialist in their clinic in LA, but the appt is 1 1/2 months away. I went to a urgent care clinic and they gave me antivert, that helps the dizziness for the most part but my stomach is nauseated and unable to eat (toast & juice). I have several food allergies and am losing a lot of weight & weak. Every time I go back to work, the dizziness returns and I have to leave & lay down in bed. I don t know what to do next.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response

Welcome to HCM.

Your weight loss is most probably because of your decreased intake of food. Food allergies can get very worrisome as you have to be very careful in choosing what to eat. I suggest you get the allergy specialist consult as soon as possible and get a patch test done to find the allergens you are allergic to. That will help you decide very clearly which foods you have to avoid. You can take Tab Emcet half an hour before food for the nausea. Thanks.
Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor